Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Finite simultaneous bending


Author: Reza Chamanara
Journal: Conform. Geom. Dyn. 10 (2006), 203-226
MSC (2000): Primary 51M15, 51B10; Secondary 51N25, 51M10, 30F40
Published electronically: September 21, 2006
MathSciNet review: 2261049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a finite approximation to a Jordan curve with the given pair of bending measured laminations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 51M15, 51B10, 51N25, 51M10, 30F40

Retrieve articles in all journals with MSC (2000): 51M15, 51B10, 51N25, 51M10, 30F40


Additional Information

Reza Chamanara
Affiliation: Institute for Studies in Theoretical Physics and Mathematics (IMP), Tehran, Iran
Address at time of publication: Institute for Mathematical Sciences, Stony Brook University, Stony Brook, New York 11794-3660
Email: rchamanara@math.sunysb.edu

DOI: http://dx.doi.org/10.1090/S1088-4173-06-00119-6
PII: S 1088-4173(06)00119-6
Keywords: M\"{o}bius structures, grafting, convex hulls, disk patterns
Received by editor(s): March 22, 2004
Received by editor(s) in revised form: April 3, 2006
Published electronically: September 21, 2006
Additional Notes: This research was in part supported by a grant from IPM (No.\ 83510120)
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.